≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Excessive nightfall and weak erection

Doctors,I have done a lot of masterbation for 5-6 years I never know about its side effects but now I'm stopped it and suffering from the problem of excessive nightfall and weak erection.I have nightfall problem that happens daily or just after 1 day I'm becoming weak and weak due to this.second problem is my penis become very soft and have not much strong erection please solve my erection problem also.
I also have dull look how it would be change into young age look???
Doctors give me full detail while prescribing medicines for which purpose it is??
Age is 19 years
Very weak body want to build up my body and overcome side effects of masterbation
[message edited by HamzaMehmood1 on Mon, 24 Mar 2014 20:49:02 GMT]
 
  HamzaMehmood1 on 2014-03-24
This is just a forum. Assume posts are not from medical professionals.
This is not due to masturbation. You have some kind of illness. Masturbation does not cause those symptoms.

You will need to give your complete case here so that someone can make a prescription for you.

Do you know how to give a case to a homoeopath?
 
Evocationer 6 years ago
No,will you please tell me
 
HamzaMehmood1 6 years ago
But I think I have these problems due to masterbation because I have done a lot of masterbation and I'm getting married within 1 year,in our family a person can get married in 20-21 years old.I also have the following problems..
Daily nightfall ,very weak erection,very soft penis,weak eye sight,very thin body,pain in leg joints,no confidence,cracking sounds in joints,baldness on the left and right side of head and less hairs on remaining head
But first I want to solve problem of daily nightfall please guide me
 
HamzaMehmood1 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.